# SDR DALA2018112306747

- Difficulty date: November 22, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 76,813 hours, 57,844 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT POSTION LIGHT LENS COVER MISSING. R/R AFT RT POS LIGHT ASSY PER MD88 AMM 33-43. OPS CK GOOD. SDR REPORTED DUE TO POSSIBILITY THAT LENS MAY HAVE DEPARTED THE AIRCRAFT DURING FLIGHT. (LP5219990)
